Show simple item record

dc.contributor.authorJoret, G
dc.contributor.authorWood, DR
dc.date.available2014-05-21T22:44:43Z
dc.date.issued2010-09-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000277395000003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationJoret, G. & Wood, D. R. (2010). Irreducible triangulations are small. JOURNAL OF COMBINATORIAL THEORY SERIES B, 100 (5), pp.446-455. https://doi.org/10.1016/j.jctb.2010.01.004.
dc.identifier.issn0095-8956
dc.identifier.urihttp://hdl.handle.net/11343/29229
dc.languageEnglish
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE
dc.subjectPure Mathematics
dc.titleIrreducible triangulations are small
dc.typeJournal Article
dc.identifier.doi10.1016/j.jctb.2010.01.004
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleJOURNAL OF COMBINATORIAL THEORY SERIES B
melbourne.source.volume100
melbourne.source.issue5
melbourne.source.pages446-455
dc.research.codefor101
dc.description.pagestart446
melbourne.publicationid144842
melbourne.elementsid322622
melbourne.contributor.authorWOOD, DAVID
melbourne.contributor.authorJORET, GWENAEL
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1096-0902
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record